# SDR ASAA2021121436919

- Difficulty date: December 14, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 47,644 hours, 14,076 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START. FAULT LIGHT ILLUMINATED. GROUNDED - YES. INITIAL INSPECTION FOUND APU INLET DOOR SWITCH CONNECTOR D1246 LOOSE. RESECURED CONNECTOR AND REVERSED MEL 49-6C MX PROCEDURES PER B737-800 AMM 49-00-00-440-805. 2 CBS PULLED AND RESET. ACCOMPLISHED APU INLET DOOR TEST PER AMM 49-15-00-700-801. ADJUSTED APU INLET DOOR PER AMM 49-15-00-800-801. REACCOMPLISHED APU INLET DOOR TEST. APU INLET DOOR OPENS AND CLOSES WITHIN LIMITS TAKING APPROX 17 SEC. CYCLED INLET DOOR 3 TIMES AND OPERATED APU 3 TIMES PER AMM 49-11-00 NO FURTHER DEFECTS NOTED. ALL GROUND TESTS SUCCESSFUL.
